Results 1 to 3 of 3
Hydro withdrawal
  1. #1
    Athena2121 is offline New Member
    Join Date
    Aug 2014
    Posts
    6

    Default Hydro withdrawal

    Hi everybody,
    This site has been so helpful and this is my 1st time posting instead of lurking. I was taking 10 10/350s a day and ran out on the 1st. I then found 4 pills and have only had 1.5 a day. My withdrawals started on my 1st day of cutting back and I took my last dose this am. My question is will I go through all of the withdrawals again. I've had the rls, diarrhea, dry heaves, little sleep and today not able to keep anything down. Any help would be appreciated. I can't wait to have these out of my system for good but the wds are horrible!

  2. #2
    Sundwn is offline Member
    Join Date
    Jun 2011
    Posts
    139

    Default

    Quote Originally Posted by Athena2121 View Post
    Hi everybody,
    This site has been so helpful and this is my 1st time posting instead of lurking. I was taking 10 10/350s a day and ran out on the 1st. I then found 4 pills and have only had 1.5 a day. My withdrawals started on my 1st day of cutting back and I took my last dose this am. My question is will I go through all of the withdrawals again. I've had the rls, diarrhea, dry heaves, little sleep and today not able to keep anything down. Any help would be appreciated. I can't wait to have these out of my system for good but the wds are horrible!

    Mmm, well hydro, hard to say. If you had CT,d you would be waking to day 5 which is usually the release day....Wd,s last about 5 days with days 3 and 4 being the most intense. What you have done is " taper" down. Involuntarily it seems. But still, that's good. You didn't say how long you had been on 100 milligrams daily. And length of time does play a part.........your going to feel some discomfort ( mostly mental ) at this point, I believe. I would just bite the bullet here and move forward. You have already experienced the worst. My bet is that you will be much improved in a couple of days. Keep posting and let us know how you are doing........I say this because 4 pills was a big jump from 100 mills. So, yea, you have experienced the worst of the Wd,s.......Imodium , plenty of water, and a get out there and walk if you can. ( exercise is tough but does wonders )....... Good luck, you can do this, your close......SD

  3. #3
    Athena2121 is offline New Member
    Join Date
    Aug 2014
    Posts
    6

    Default

    Thanks Sundwn for the support. I think I feel better today, most of nausea is gone, just feel foggy and muscle cramps, mostly my calves. I'd been taking 10 a day for about a year. Would take 5 after morning coffee, then 5 at 7 pm..I don't know why but would always make myself wait til 7. So I was stretching my doses to 12hrs. I'm taking the supplement elimidrol but it's hard to choke down. I really hope the worst is over as I was terrified I only extended my withdrawal by taking those last 4 over 3 days.
    Thanks again...these boards have really helped!

Similar Threads

  1. Crying from short term hydro withdrawal
    By ThunderDrums in forum Need to Talk?
    Replies: 4
    Last Post: 10-08-2014, 11:26 PM
  2. day 3 hydro withdrawal
    By Ineedmylifeback in forum Need to Talk?
    Replies: 74
    Last Post: 10-03-2014, 05:20 PM
  3. Day 2 Hydro Withdrawal
    By 99TX in forum Need to Talk?
    Replies: 56
    Last Post: 08-10-2014, 09:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22